Properties of $n$-dimensional singular integrals in the space $L_p(S;\rho)$
Doklady Akademii Nauk, Tome 139 (1961) no. 2, pp. 279-282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_2_a4,
author = {T. G. Gegelia},
title = {Properties of $n$-dimensional singular integrals in the space $L_p(S;\rho)$},
journal = {Doklady Akademii Nauk},
pages = {279--282},
year = {1961},
volume = {139},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_2_a4/}
}
T. G. Gegelia. Properties of $n$-dimensional singular integrals in the space $L_p(S;\rho)$. Doklady Akademii Nauk, Tome 139 (1961) no. 2, pp. 279-282. http://geodesic.mathdoc.fr/item/DAN_1961_139_2_a4/